Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Have epilepsy. On metronidazole for bactiriaol vaginosis. Started feeling nauseous. Any ideas?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2001
Answered : 8479 Questions
Hi, I'm in a relationship, 24years, have epilepsy, I have recently been put on metronidazole for bactiriaol vaginosis, I am aware the side affect are nausea, I toook 2tests one came u pos the second neg, my period isn due for 2 days, I had sex 14thoctober 2 days before ovulation and on the 26 October starting feeling nauseous that's when. Starting taking the antibiotics so I stopped and 27th started throwing up and today 28th even worse
Posted Tue, 20 Nov 2012 in Epilepsy
Answered by Dr. Michelle Gibson James 3 hours later
Hi, thanks for using healthcare magic

The pregnancy tests detect the level of HCG in the urine, this hormone is produced in pregnancy and its levels increases as the pregnancy progresses.In early pregnancy the levels are low and some pregnancy tests are unable to detect it.
When a woman is wondering whether she is pregnant before her next period, it would be important to use one of the early detection kits which can pick up low levels of the hormone.
If an early detection kit is used and the result is negative , then it is likely to be accurate.Alternatively , you can wait a few days to see if your period comes , and if it doesn't then a pregnancy test can be done at that point.

Other causes of nausea and vomiting are: gastroenteritis, side effect of medication, severe pain, migraines, infection within the abdomen such as appendicitis (usually associated with fever, loss of appetite and abdominal pain), inflammation bowel disease, vertigo (dizziness is associated with nausea and vomiting), kidney stones, urinary tract infections.

If the vomiting continues or worsens then you may want to consider visiting your doctor for an evaluation.

I hope this helps, feel free to ask any other questions
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor